# SDR SWIA201335766

- Difficulty date: December 26, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 28,507 hours, 23,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LIGHT BULB BY SERVICE DOOR IS BURNED OUT.  FLT 5380 RELAMPED.
